# SDR QXEA2012083000966

- Difficulty date: August 30, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 27,134 hours, 28,056 cycles
- Engine: Pwc PW150A
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Part number: 85227245101
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY DOOR WILL NOT GO INTO WATER MODE WITH THE UPPER DOOR INSTALLED.  RELEASE LATCH STOP IS WORN.  REPLACED DOOR STOP IAW SRM 51-42-05. DOOR NOW GOES INTO WATER MODE WITH THE UPPER DOOR INSTALLED.  OPS CHECKED GOOD.
